# SDR AU960847

- Difficulty date: June 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pipe
- Part number: 1055800015
- Condition: Cracked
- Location: Lg Ext-Retract S
- Component: Beech, B76
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC 'UP' PIPE FLARE CRACKED AND LEAKING AT  CONNECTION TO POWER PACK - INVESTIGATION FOUND POOR QUALITY FLARE- PIPE HAD BEEN REFLARED ON 20 OCTOBER 1992 -  PERSONNEL/MAINTENANCE ERROR
